MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable Lead
Model Number 4674
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
ACUITY? X4 Spiral S
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50509676
Report Number2124215-2026-46079
Device Sequence Number9521602
Product Code LWP
UDI-Device Identifier00802526524554
UDI-Public(01)00802526524554(17)280227
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4674
Device Catalogue Number4674
Device Lot Number946488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale